# SDR 96ZZZX5025

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6439N
- Make and model: Cessna T210N
- Aircraft serial: 21063015
- Engine: Cont TSIO520R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Cover Assy
- Part number: 643950
- Condition: Misinstalled
- Location: Eng Fuel Pump
- Part time: 2,045 hours
- Stage of operation: CR
- Nature of condition: R, J, W
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER REINSTALLATION OF ENGINE, PILOT REPORTED FUEL PRESSURE COULD NOT BE MAINTAINED AS ACFT GAINED ALTITUDE.  FUEL PRESSURE BEGAN TO DROP ABOVE 3,500 FEET MSL, AND BOOST PUMP NEEDED TO MAINTAIN ADEQUATE FUEL FLOWS AS ACFT CLIMBED ABOVE 7,000 FEET MLS.  AT 100 HOURS SMOH, FUEL PUMP REMOVED AND SENT TO SHOP WHICH OVERHAULED PUMP.  BENCH TESTS REVEALED FUEL PUMP PRESSURE WAS A BIT HIGH, AND THIS WAS READJUSTED TO SPECIFIED BENCH.  REINSTALLATION OF PUMP BROUGHT NO CHANGE IN THE INITIAL SYMPTOMS.  FUEL PUMP REMOVED SECOND TIME AT 150 HRS SMOH, AND SENT TO DIFFERENT SHOP OF INVESTIGATION.  THE P/N 643950 RELIEF VALVE COVER ASSY REVEALED THE COVER HAD BEEN INSTALLED 180 DEGREES FROM ITS PROPER POSITION.
